OK so my boyfriend recently had a syncopal seizure around xmas time. all of his emergency room test results came back fine. his doctor cleared him for driving after 2 days.
he had an EEG about 2 weeks ago and the results came back abnormal. i don't have any specific terms from the results but the doctor did mention "bursts" during the EEG. they also said there could be a chance that it could be epilepsy. as far as i know none of his relatives have epilepsy.
can anyone elaborate on these "bursts" that made the test come back abnormal?
Hi, you need to say the impression given after the EEG was done as bursts cannnot give an idea to the report of test conducted or to diagnosis. Probably you can consult you family doctor with the test reports who can explain you better.
Hi my name is Victoria and I'm 20 years old. I did meth on and off for about 2 years and have been clean now for 18 months. The last two times I used the drug I noticed I was feeling very foggy, tired, headaches... I've felt like that for past 18 months and the brain fog never went away. I can't really tell my parents about the meth use but I told them I was feeling cloudy and having brain fog. My parents are going to take me for an E.E.G. which sounds good but I was wondering if by having one done if the doctor can find that I used drugs. Thank you
If you were a Meth addict, even one that used only occassionally, its possible that what you are feeling is actually just an after effect of the extended drug use. Its probabaly psychological rather than physical. Meaning that you were used to the high that you felt, for two years and the lack of the drug in your system makes you feel as though you are in a fog and tired because your system and your brain are finally getting back to normal on a chemical level. Its also possible that what you are feeling is a depression disorder. Alot of times, people who have mild to moderate depression end up "self medicating" with drugs like meth because it actually makes them feel normaL, they have more energy etc. Also, it IS possible that you could have done some damage to body because there can be all kinds of poisons in meth that you may have used. Thats probably not the case, and Im betting you either had mild depression BEFORE you ever used meth or after quitting, even though its been 18 months, the withdrawel has brought on depression. You should talk to your doctor in confidence. He will NOT tell your parents about your previous drug use. You shouldnt be embarrassed believe me, doctors have heard and seen all kinds of problems, including drug use. Your docotr will probably be proud of you for quitting on your own. Talk to your docotr, let him know that you used to use meth and you still just dont feel right. Then he will know what to look for, whast to test you for, etc. Lots of things can make youe EEG be abnormal. And if it i, you dont want your doc to give you medicine for epilepsy or paly a guessing game. Dont be embarrassed to tell him your past. Let the nurse or even the receptionist know that you'd like to see the doctor alone for a minute. She can even tell your parents that the docotr has requested to see you alone, if your parents are with you.
Let me know how it goes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.